# SDR FDEA201110074382

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 2,861 hours, 363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EPAS POWER GREEN LIGHT DOES NOT COMES ON.  REPLACED EPAS POWER PACK BACKUP BATT AND CHECK OK IAW MM52-11-20-4-2, 52-11-20-5-2.  ACFT OK FOR SERVICE.  FINAL CLOSED.
